# SDR AWXA200501066

- Difficulty date: September 4, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Part serial: 0091
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED GALVANIC CORROSION LOCATED ON FLOORBEAM FROM FR 66+8 TO FR 68, Y-765.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  REMOVED FLOORBEAM FROM FR 66+8 TO FR 70, Y-765 IAW AIRBUS 320 SRM 51-72-11.  INSTALLED NEW FLOORBEAM FROM FR 66+8 TO FR70, Y-765 IAW AIRBUS 320 SRM 51-72-11.
